# SDR TWAA9715203

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Not Secured
- Location: Fuel System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IND - FLT 468 - DURING CRUISE, FUEL TRANSFERRED TO THE RT HAND FUEL TANK.  CLOSED THE DE-FUEL VALVE AND SECURED THE ACCESS DOOR.  (X)
